Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/662

View Statistics
Title: Euler-type transformations for the generalized hypergeometric function r+2Fr+1(x)
Authors: Miller, A. R.
Paris, Richard B.
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Generalized hypergeometric function
Euler transformation
Kummer transformation
Issue Date: Feb-2011
Publisher: Springer Verlag
Type: Journal Article
Refereed: peer-reviewed
Rights: This is the author's final version of this article. Published version (c)Springer Verlag, available from http://dx.doi.org/10.1007/s00033-010-0085-0. The original publication is available at www.springerlink.com
Citation: Miller, A.R. and Paris, R.B. 2011. Euler-type transformations for the generalized hypergeometric function r+2Fr+1(x). Zeitschrift fur Angewandte Mathematik und Physik. 62(1): pp.31-45. Available from: http://dx.doi.org/10.1007/s00033-010-0085-0
Abstract: We provide generalizations of two of Euler’s classical transformation formulas for the Gauss hypergeometric function extended to the case of the generalized hypergeometric function r+2 F r+1(x) when there are additional numeratorial and denominatorial parameters differing by unity. The method employed to deduce the latter is also implemented to obtain a Kummer-type transformation formula for r+1 F r+1 (x) that was recently derived in a different way.
URI: http://hdl.handle.net/10373/662
ISSN: 0044-2275
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

File Description SizeFormat
ParisZAMPAuthor2011.pdf160.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback